MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT
Model Number DADE ACTIN FSL ACTIVATED PTT REAGENT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a customer care center (ccc).Siemens investigation determined that quality controls (qc) recovered in range and no hardware errors occurred at the time of the event.Sample integrity was acceptable.The sample tube used and the instrument tube type settings were appropriate as per the sysmex cs-2500 instructions for use (ifu).Pre-analytical factors such as inadequate mixing or centrifugation, other mishandling of the sample, or patient medication/history cannot be ruled out as contributing factors, as the issue was limited to one patient sample.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated activated partial thromboplastin time (aptt) result was obtained on a patient sample on a sysmex cs-2500 system using dade actin fsl activated ptt reagent.The discordant result was flagged with an analysis over time flag.The sample was auto-repeated for aptt, also recovering falsely elevated.The sample was re-spun due to the high results and was repeated for aptt using the same system and reagent, recovering lower.This lower result was flagged with a defective sample volume error.The same sample was then repeated on an alternate sysmex cs-2500 system using dade actin fsl activated ptt reagent, recovering lower with no flags.This result was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated activated partial thromboplastin time (aptt) results.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key10766778
Report Number9610806-2020-00052
Device Sequence Number16415586
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public00842768003882
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2020
Device Model NumberDADE ACTIN FSL ACTIVATED PTT REAGENT
Device Catalogue Number10445714
Device Lot Number556968
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1